IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   Prev IN Conf / Next IN Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Information Networks (IN) [schedule] [select]
Chair Kunio Hato (Internet Multifeed)
Vice Chair Tsutomu Murase (Nagoya Univ.)
Secretary Tetsu Jyo (KDDI Research), Kouhei Watabei (Nagaoka Univ. of Tech.), Kumi Jinzenji (NTT), Koki Hamada (NTT)

Technical Committee on Complex Communication Sciences (CCS) [schedule] [select]
Chair Megumi Akai (Hokkaido Univ.)
Vice Chair Hidehiro Nakano (Tokyo City Univ.), Masaki Aida (TMU)
Secretary Sumiko Miyata (Shibaura Inst. of Tech.), Kosuke Sanada (Mie Univ.)
Assistant Hiroyuki Yasuda (Univ. of Tokyo), Hiroyasu Ando (Tsukuba Univ.), Tomoyuki Sasaki (Shonan Inst. of Tech.), Miki Kobayashi (Rissho Univ.)

Conference Date Thu, Aug 4, 2022 10:00 - 17:40
Fri, Aug 5, 2022 09:00 - 16:50
Topics Network Science, Future Network, Cloud/SDN/Virtualization, Contents Delivery/Contents Exchange, and others 
Conference Place Central Hall, Hokkaido University 
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (License No.: 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)
Registration Fee This workshop will be held as the IEICE workshop in fully electronic publishing. Registration fee will be necessary except the speakers and participants other than the participants to workshop(s) in non-electronic publishing. See the registration fee page. We request the registration fee or presentation fee to participants who will attend the workshop(s) on IN, CCS.

Thu, Aug 4 AM 
10:00 - 10:40
(1)
CCS
10:00-10:20 Investigation on Applying Data Augmentation to CycleGAN CCS2022-26 Syuhei Kanzaki, Hidehiro Nakano (Tokyo City Univ.)
(2)
CCS
10:20-10:40 Consideration of the structure of CNN models with high image classification performanc CCS2022-27 Mizuki Dai, Kenya Jinno (Tokyo City University)
  10:40-10:50 Break ( 10 min. )
Thu, Aug 4 AM 
10:50 - 11:50
(3)
CCS
10:50-11:10 A Characteristic Analysis of Packet Loss Probabilities for Emergency Calls Considering Markov-Modulated Poisson Processes CCS2022-28 Sota Narikiyo, Sumiko Miyata (SIT), Ken-ichi Baba (KUTE-TOKYO), Katsunori Yamaoka (Tokyo Tech)
(4)
CCS
11:10-11:30 A Study on the Role of Latent Variables in Auto Encoder and U-Net CCS2022-29 Saki Okamoto, Kenya Jinno (Tokyo City Univ.)
(5)
CCS
11:30-11:50 Investigating of the sentence vector for input sentences changing in Sentence-BERT by using UMAP CCS2022-30 Masato Izumi, Kenya Jin'no (Tokyo City Univ)
  11:50-12:50 Break ( 60 min. )
Thu, Aug 4 PM 
12:50 - 13:30
(6)
IN
12:50-13:10 Chameleon Browser for Public Device Operation IN2022-14 Toru Kobayashi, Jon Wye Tan, Fukuyoshi Kimura, Kazuki Fukae (Nagasaki Univ.)
(7)
IN
13:10-13:30 Research on Content Selection Manner by Predicting Users' Interests Focusing on Acquired Web Similarity IN2022-15 Takeshi Tsuchiya (Tokyo International Univ.), Rika Misawa, Ryuichi Mochizuki, Tetsuyasu Yamada, Hiroo Hirose (SUS)
  13:30-13:40 Break ( 10 min. )
Thu, Aug 4 PM 
13:40 - 14:40
(8)
CCS
13:40-14:00 A Synchronization Method and a Synchronizability Condition for Piecewise Nonlinear Oscillators with Circular-type Nonlinear Oscillators CCS2022-31 Riku Kurihara, Tatsuya Kai (Tokyo Univ. of Science)
(9)
CCS
14:00-14:20 On Learning of MLP by PSO with Perturbati CCS2022-32 Riku Takatou, Kenya Jin'no (Tokyo City Univ.)
(10)
CCS
14:20-14:40 A Study of Low Power BLE Advertising Method Based on Reinforcement Learning CCS2022-33 Hiroyuki Yasuda (The Univ. of Tokyo), Minoru Fujisawa (Tokyo Univ. of Science), Ryosuke Isogai, Yoshifumi Yoshida (SEIKO HOLDINGS Corp.), Song-Ju Kim (Tokyo Univ. of Science), Yozo Shoji (NICT), Kazuyuki Aihara (The Univ. of Tokyo), Mikio Hasegawa (Tokyo Univ. of Science)
  14:40-14:50 Break ( 10 min. )
Thu, Aug 4 PM 
14:50 - 15:40
(11)
IN
14:50-15:40 [Invited Talk]
Byzantine Tolerant Gathering of Mobile Agents IN2022-16
Yuichi Sudo (Hosei Univ.)
  15:40-15:50 Break ( 10 min. )
Thu, Aug 4 PM 
15:50 - 16:40
(12)
IN
15:50-16:40 [Invited Talk]
Information distribution platform using blockchain technology IN2022-17
Shinichi Yamashita (NTT Data)
  16:40-16:50 Break ( 10 min. )
Thu, Aug 4 PM 
16:50 - 17:40
(13)
CCS
16:50-17:40 [Invited Talk]
Edge-side deep neural network processors: quantization, communication, and memories CCS2022-34
Kota Ando (Hokkaido Univ.)
Fri, Aug 5 AM 
09:00 - 10:00
(14)
IN
09:00-09:20 Autonomous Congestion Control Mechanism Using Random Early Detection in Asynchronous Random Walker Processing IN2022-18 Shun Takizawa, Kunitake Kaneko (Keio Univ.)
(15)
IN
09:20-09:40 PathRakeTCP: Available Bandwidth Estimation Using Many TCP Connections for Passing through Firewalls IN2022-19 Naoyuki Ito (Nagoya Univ.), Takashi Oshiba, Kozo Satoda (NEC Corp.), Tutomu Murase (Nagoya Univ.)
(16)
IN
09:40-10:00 Machine Learning-Based Network Traffic Prediction with Tunable Parameters IN2022-20 Kaito Kuriyama, Kohei Watabe (Nagaoka Univ. of Tech.)
  10:00-10:10 Break ( 10 min. )
Fri, Aug 5 PM 
10:10 - 11:30
(17)
CCS
10:10-10:30 Performance Analysis of Wireless Powered Communication Networks Based on Harvest-then-Access Scheduling Considering Double-near far Problem CCS2022-35 Atsuhiro Iwaki, Kosuke Sanada, Hiroyuki Hatano, Kazuo Mori (Mie Univ.)
(18)
CCS
10:30-10:50 Detecting causality for spike trains based on reconstructing dynamical system from inter-spike intervals CCS2022-36 Kazuya Sawada (TUS), Yutaka Shimada (Saitama Univ.), Tohru Ikeguchi (TUS)
(19)
CCS
10:50-11:10 Temporal network analysis on usage history of bicycle sharing system CCS2022-37 Honami Tsushima, Tohru Ikeguchi (TUS)
(20)
CCS
11:10-11:30 A chaotic search method for Electric Vehicle Routing Problems with Time Windows that allow Partial Recharging in recharge stations CCS2022-38 Jun Adachi, Takafumi Matsuura, Takayuki Kimura (NIT)
  11:30-11:40 Break ( 10 min. )
Fri, Aug 5 PM 
11:40 - 12:30
(21)
IN
11:40-12:30 [Invited Talk]
Communication Network Control with Highly User Satisfaction by Combining User Behavior Modeling and Traffic Control IN2022-21
Sumiko Miyata (SIT)
  12:30-13:30 Break ( 60 min. )
Fri, Aug 5 PM 
13:30 - 14:50
(22)
CCS
13:30-13:50 Analysis on nonlinear dynamics of temporal networks using spectral distance CCS2022-39 Taiga Ito, Kazuya Sawada, Honami Tsushima, Tohru Ikeguchi (TUS)
(23)
CCS
13:50-14:10 Japan-China Input-Output Analysis with Network Theory CCS2022-40 Miki Kobayashi, Zaizhe Wang, Kozo Miyagawa (Rissho Univ.)
(24)
CCS
14:10-14:30 Preliminary Study on Mitigation for Overheating of Online User Dynamics by Adjusting Logical Network Structure CCS2022-41 Ryo Miyamoto (Tokyo Metropolitan Univ.), Chisa Takano (Hiroshima City Univ.), Masaki Aida (Tokyo Metropolitan Univ.)
(25)
CCS
14:30-14:50 Reduction of processing time for wireless SNN using wireless communication devices for IoT CCS2022-42 Ryuji Nagasawa, Kien Nguyen (Chiba Univ.), Hiroyuki Torikai (Hosei Univ.), Hiroo Sekiya (Chiba Univ.)
  14:50-15:00 Break ( 10 min. )
Fri, Aug 5 PM 
15:00 - 16:00
(26)
IN
15:00-15:20 Countermeasure of In-vehicle System using Authenticated Encryption against DoS Attacks IN2022-22 Daichi Hirose, Shu Takemoto, Yusuke Nozaki, Masaya Yoshikawa (Meijo Univ.)
(27)
IN
15:20-15:40 Mobility Control considering Internal Interference for Ad Hoc Networks with Autonomous Mobile Robots IN2022-23 Kota Makino (Nagoya Univ.), Takeshi Hirai (Osaka Univ.), Tutomu Murase (Nagoya Univ.)
(28)
IN
15:40-16:00 Stochastic Geometry-based Performance Analysis of UAV-to-UAV Communications under Channel Congestion IN2022-24 Takeshi Hirai, Tatsuaki Kimura, Naoki Wakamiya (Osaka Univ.)
  16:00-16:10 Break ( 10 min. )
Fri, Aug 5 PM 
16:10 - 16:50
(29)
IN
16:10-16:30 Fragmentation Phenomena of Online Community Described by the Fundamental Equation of Online User Dynamics IN2022-25 Naoki Matsuhashi (Tokyo Metropolitan Univ.), Chisa Takano (Hiroshima City Univ.), Masaki Aida (Tokyo Metropolitan Univ.)
(30)
IN
16:30-16:50 A study on delivery method for in-network video processing IN2022-26 Hiroyuki Kitada (NTT), Daiki Fukudome (NHK), Takafumi Okuyama, Xiaotian Zhao (NTT), Masaaki Kurozumi, Sayaka Nishide, Satoshi Nishimura, Yusei Nishimoto (NHK)

Announcement for Speakers
General Talk (共通)Each speech will have 15 minutes for presentation and 5 minutes for discussion.
Invited Talk (共通)Each speech will have 45 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
IN Technical Committee on Information Networks (IN)   [Latest Schedule]
Contact Address Technical Committee on Information Networks (IN) Secretary and Assistant
Noburou TANIGUCHI (NTT)
Fumitaka HOSIHNO (University of Nagasaki)
E-: in_-cat 
CCS Technical Committee on Complex Communication Sciences (CCS)   [Latest Schedule]
Contact Address E-: c-c 
Announcement Latest information will be presented on the homepage:
http://www.ieice.org/~ccs/?page_id=959


Last modified: 2022-08-01 15:54:00


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to CCS Schedule Page]   /   [Return to IN Schedule Page]   /  
 
 Go Top  Go Back   Prev IN Conf / Next IN Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan